MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG LINKSYMPHOKNEE; LINKSYMPHOKNEE SYSTEM, ARTICULATING SURFACE, SYMMETRIC, SZ. 3-4, UHMWPE PS

WALDEMAR LINK GMBH & CO.KG LINKSYMPHOKNEE; LINKSYMPHOKNEE SYSTEM, ARTICULATING SURFACE, SYMMETRIC, SZ. 3-4, UHMWPE PS
Model Number 880-213/10
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The insert does not fully adhere to the tibia at the front and therefore does not lock.The item was discarded because of this malfunction and we used another new insert (ps+), wich fitted at the first attempt without any problem.[customer].
 
Event or Problem Description
The insert does not fully adhere to the tibia at the front and therefore does not lock.The item was discarded because of this malfunction and we used another new insert (ps+), wich fitted at the first attempt without any problem.[customer] update: the item was not discarded.
 
Additional Manufacturer Narrative
This is the final supplemental report.The complaint is closed.

Brand Name
LINKSYMPHOKNEE
Common Device Name
LINKSYMPHOKNEE SYSTEM, ARTICULATING SURFACE, SYMMETRIC, SZ. 3-4, UHMWPE PS
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key19077822
Report Number3004371426-2024-00032
Device Sequence Number5897302
Product Code HRY
UDI-Device Identifier04026575252947
UDI-Public04026575252947
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number880-213/10
Device Catalogue Number880-213/10
Device Lot Number2345149
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown